# SDR SWAA2022071115110

- Difficulty date: June 3, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED BETWEEN BS 540 TO BS 559 2(E/A) AT KEEL BEAM 2022-305771 / [01] REPLACED SUPPORT BRACKET LOCATED BETWEEN BS 540 TO BS 559 2(E/A) AT KEEL BEAM. DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS IN SRM B737-700; MEASURES OF CRACK L=0.508?. TOOL USED: DIGITAL CALIPER P/N: 500-197-30; S/N:A21042054 DUE DATE: 26/AUG/22. IAW B737-700 SRM 51-40-02;[02] CERTIFIED WORK PERFORMED
